Journals / Celal Bayar Üniversitesi Fen Bilimleri Dergisi / 2022 / Cilt: 18 - Sayı: 4

Some Perturbed Trapezoid Inequalities for n-times Differentiable Strongly log-Convex Functions

Pages
355–363
Publication Date
2022-12-26
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Besides, the mentioned inequalities for strongly log-convex functions are reduced to the ones given for log-convex functions with a suitable choice of the arbitrary constant.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The aim of this study is to introduce some inequalities for n-times differentiable strongly log-convex functions.
📊
Key Findings & Data:The perturbed trapezoid inequality is used to establish the new inequalities.
💡
Conclusion & Impact:Besides, the mentioned inequalities for strongly log-convex functions are reduced to the ones given for log-convex functions with a suitable choice of the arbitrary constant.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Convex function · log-convex function · strongly log-convex function

Abstract

The aim of this study is to introduce some inequalities for n-times differentiable strongly log-convex functions. The perturbed trapezoid inequality is used to establish the new inequalities. It is seen that these inequalities have a better upper bound than the inequalities obtained for log-convex functions. Besides, the mentioned inequalities for strongly log-convex functions are reduced to the ones given for log-convex functions with a suitable choice of the arbitrary constant.

🔖

Cite This Article

DEMİR, D. D., ŞANAL, G. (2022). Some Perturbed Trapezoid Inequalities for n-times Differentiable Strongly log-Convex Functions. Celal Bayar Üniversitesi Fen Bilimleri Dergisi, Cilt: 18 - Sayı: 4, 355–363. https://ajindex.com/articles/866008

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Polyak, BT. 1966. Existence theorems and convergence of minimizing sequences in extremum problems with restrictions. Soviet Math. Dokl; 7: 2-75.
  2. Necoara, I, Nesterov, Y, Glineur, F. 2019. Linear convergence of first order methods for non-strongly convex optimization. Mathematical Programming; 175: 69-107.
  3. Karamardian, S. 1969. The nonlinear complementarity problems with applications, Part II. Journal of Optimization Theory and Applications; 4 (3): 167-181.
  4. Nikodem, K, Pales, ZS. 2011. Characterizations of inner product spaces by strongly convex function. Banach J. Math. Anal.: 1(2): 83-87.
  5. Zu, DL, Marcotte, P. 1996. Co-coercivity and its role in the convergence of iterative schemes for solving variational inequalities. SIAM Journal on Optimization; 6(3): 714- 726. Qu, G, Li, N. 2019. On the exponentially stability of primal-dual gradient dynamics. IEEE Control Syst. Letters; 3(1): 46-48.
  6. Noor, MA, Noor, KI. 2019. On generalized strongly convex functions involving bifunction. Appl. Math. Inform. Sci.; 13(3): 411-416.
  7. Mohsen, BB, Noor, MA, Noor, KI, Postolache, M. 2019. Strongly convex functions of higher order involving bifunction. Mathematics; 7(1028): 1-12.
  8. Cristescu, G, Lupsa, L. Non-Connected Convexities and Applications. Kluwer Academic Publisher, Dordrechet, 2002.
  9. Niculescu, CF, Persson, LE. Convex Functions and Their Applications. Springer-Verlag, New York, 2018.
  10. Pecaric, J, Proschan, F, Tong, YL. Convex Functions, Partial Orderings and Statistical Applications. Academic Press: New York, 1992.
  11. Noor, MA. 2004. Some developments in general variational inequalities. Appl. Math. Comput.; 152: 199-277.
  12. Noor, MA, Noor, KI. 2021. Higher order general convex functions and general variational inequalities. Canadian J. Appl. Math.; 3(1): 1-17.
  13. Merentes, N, Nikodem, K. 2010. Remarks on strongly convex functions. Aequationes Math.; 80: 193-199.
  14. Azcar, A, Nikodem, K, Roa, G. 2012. Fejér-type inequalities for strongly convex functions. Annal. Math. Siles.; 26: 43-54.
  15. Noor, MA, Noor, KI, Iftikhar, S. 2020. Inequalities via strongly (p,h)-harmonic convex functions. TWS J. App. Eng. Math.; 10(1): 81-94.
  16. Noor, MA, Noor, KI, K. Iftikhar, S. 2016. Hermit-Hadamard inequalities for strongly harmonic convex functions. Journal of Inequalities and Special Functions; 7(3): 99-113.
  17. Beckenbach, EF. 1948. Convex functions. Bull. Amer. Math. Soc.; 54: 439-460.
  18. Dragomir, SS, Agarwal, RP. 1998. Two inequalities for differentiable mappings and applications to special means of real n